The shortest multipaths problem in a capacitated dense channel

Abstract : In this paper, we present a simple polynomial-time algorithm solving the shortest multipaths problem in particular grid graphs called dense channels. Our work extends the results of Formann et al. [M. Formann, D. Wagner and F. Wagner. Routing through a dense channel with minimum total wire length. Journal of Algorithms 15 (1993) 267-283], by considering arbitrary horizontal and vertical capacities.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01125162
Contributor : Laboratoire Cedric <>
Submitted on : Friday, March 6, 2015 - 11:01:02 AM
Last modification on : Friday, January 31, 2020 - 9:26:03 AM

Identifiers

  • HAL Id : hal-01125162, version 1

Collections

Citation

Cédric Bentz, Marie-Christine Costa, Christophe Picouleau, Maria Zrikem. The shortest multipaths problem in a capacitated dense channel. European Journal of Operational Research, Elsevier, 2007, 178, pp.926-931. ⟨hal-01125162⟩

Share

Metrics

Record views

96